Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Gravitationsphysik     Collection: Quantum Gravity and Unified Theories     Display Documents



  history
ID: 206307.0, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
On the consistency of the constraint algebra in spin network quantum gravity
Authors:Gambini, Rodolfo; Lewandowski, Jerzy; Marolf, Donald; Pullin, Jorge
Date of Publication (YYYY-MM-DD):1998-02
Title of Journal:International Journal of Modern Physics D
Volume:7
Issue / Number:1
Start Page:97
End Page:109
Copyright:Jahrbuch 1999, Copyright MPG 1999
Review Status:not specified
Audience:Not Specified
Intended Educational Use:No
Abstract / Description:We point out several features of the quantum Hamiltonian constraints recently introduced by Thiemann for Euclidean gravity. In particular we discuss the issue of the constraint algebra and of the quantum realization of the object qabVb, which is classically the Poisson Bracket of two Hamiltonians.
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
Identifiers:LOCALID:arXiv:gr-qc/9710018v1
DOI:10.1142/S0218271898000103
ISSN:0218-2718
Full Text:
You have privileges to view the following file(s):
9710018v1.pdf  [167,00 Kb] [Comment:Arxiv]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.